MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS DISTAL FEM COMP XSM RT; LPS AND S-ROM : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US LPS DISTAL FEM COMP XSM RT; LPS AND S-ROM : KNEE FEMORAL
Model Number 1987-14-105
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that implants were inserted on 2 different dates as a partial revision was performed on the second date, (b)(6) 2021.A der was submitted at that time.First 3 items listed were left from (b)(6) 2020 procedure, the rest were placed in (b)(6).Patient complained of tibial pain.Xrays appeared to have lucencies on the tibial side so a tibial side revision was planned.Insert and femoral component were removed for exposure, then tibial tray and stem were removed, but the tibial sleeve was found to be well fixed.The surgeon wanted to shorten the adapter on the femoral sleeve and when trying to remove the adapter the femoral sleeve and stem were extracted.At this point, a tibial and femoral revision were perfumed uneventfully.There was no patient harm.Doi: (b)(6) 2020.Dor: (b)(6) 2022.Affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this complaint was not returned.Photo evidence of x-rays provided was reviewed and no product issue was identified.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product code 198714105 /lot code j9244c combination.Based on the inability to find any nc¿s against the provided product code /lot code combination, it is reasonable to conclude that there are no anomalies with regard to manufacturing or inspection contained in the device history records that would contribute to the reported event.

Brand Name
LPS DISTAL FEM COMP XSM RT
Common Device Name
LPS AND S-ROM : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key15526009
Report Number1818910-2022-19295
Device Sequence Number12259794
Product Code JWH
UDI-Device Identifier10603295078708
UDI-Public10603295078708
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K063686
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1987-14-105
Device Catalogue Number198714105
Device Lot NumberJ9244C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2022
Supplement Date Received by Manufacturer11/11/2022
Initial Report FDA Received Date10/01/2022
Supplement Report FDA Received Date11/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE REV LPS INSRT XSM 12MM; ATUN TIB SLV M/L 29MM HALF POR; ATUNE PRESSFIT STR STEM12X60MM; ATUNE REV RP TIB BASE SZ 2 CEM; CONTROL CABLE W/CABLE SLEEVE; LPS FEM TO SLEEVE ADAPTER +5; UNIVERSAL FEM SLV FUL POR 31MM; UNIVERSAL STEM 75X14MM FLUTED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale
Patient Weight77 KG